# SDR HAIHEEA9367

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Condition: Defective
- Location: Radar Alt
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE READINGS ERRATIC.
